MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, HMT 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer: reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call to ensure the initial concern is resolved - unable to establish contact with customer at this time.Note: manufacturer contacted caregiver in a follow-up call on 08-feb-2022 to ensure the customers new replacement products are not inaccurate dispense/ no aspiration as previously stated by the customer.Caregiver stated she was driving and that pharmacy gave them a replacement that will expired on april 2022.Customer wont be able to use the syringes left on the box by then.She wants us to contact the pharmacy because they tried to tell the pharmacist but caregiver said that they knew but they were "rude" and they won't give them a replacement with a long expiration date.She doesn't have any information with her but she asked me to call her back tomorrow to get all the details about the complaint.Note: manufacturer made several attempts to contact customer to ensure the customer¿s initial concern was resolved- unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Distributor and pharmacy reported complaint on behalf of the customer.No symptoms or medical attention associated with the use of the product was reported.Per pharmacist the "syringes won¿t hold medication.¿ manufacturer contacted pharmacist.Pharmacist didn¿t have all the details of the issue and did not know how many syringes are alleged as defective.Pharmacist provided phone number for the customer's caregiver.Manufacturer was unable to contact caregiver via telephone.No further information was able to be obtained.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13546179
Report Number1000113657-2022-00083
Device Sequence Number17573138
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2022
Device Model NumberSYR, HMT 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19098
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown